We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
Gabriella is nearly 4 1/2 and we just started her on meds for her problems. She was diagnosed with ODD when she was hardly 3, and the doctor said "it is most likely progressing to ADHD". DH and I were at the end of our rope and felt like we had tried everything "natural". So, we consulted with her doctor. He has started her on Vyvanse. Yesterday was her first day, and they told me at daycare that she seemed pretty much the same as usual, but when I got there to pick her up, she had just kicked her sister in the face, and when asked why, she just started crying. Not just a little pouty cry, but an all out fit! I know it was only the first day on the med and all, but could that be a side effect? She has had a lot of violent tenancies in the past, but the huge crying fit (which lasted for at least 45 minutes) is not normal for her. Her doctor had told me on Monday that he wants her to start this med first, and after we find out if it is the right drug for her, then he will add in the mood altering meds. DH is a bit worried that this is going to be too much for her little body.... she is only 34 lb, but tall and skinny. Today is day 2 of meds..... here's to hoping the fit wound be repeated today!
I hope the meds kick in soon! It can take up to a few weeks before you see a differnce. tyler has been in meds for ADHD for 6.5 years and Austin fo ADD/ODD for 1.5 years now.
Good luck and I hope it starts to work for you guys! KUP
We notice a difference pretty fast with Vyvance.... however it is also effecting her sleep. She has a much harder time falling asleep..... and she gets VERY emotional in the evening. Other than that, this med seems to be working for her.